MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH
Model Number CD3365-40Q
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Codes Discomfort (2330); Syncope/Fainting (4411)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic due to symptoms of syncope and chest pain due to loss of pacing, the patient¿s implantable cardioverter defibrillator (icd) was found to be at elective replacement indicator (eri) and was explanted and replaced on (b)(6) 2025.No further information was provided.
 
Additional Manufacturer Narrative
The reported event of no lv output was not confirmed.The device voltage was at end of service (eos) upon receipt.Assessment of total projected longevity was performed, and the device was found to have exceeded estimated longevity.Analysis revealed no anomalies.Electrical tests performed including lead impedance and output verification did not identify any functional issues.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22863485
Report Number2017865-2025-98299
Device Sequence Number12684057
Product Code NIK
UDI-Device Identifier05414734508292
UDI-Public(01)05414734508292(10)A000012192(17)170930
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model NumberCD3365-40Q
Device Catalogue NumberCD3365-40Q
Device Lot NumberA000012192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISURE.; QUARTET.; TENDRIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale